# SDR YENA20160412287

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 49,004 hours, 17,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, IT WAS DISCOVERED THAT LT FWD WINDSCREEN RED EMERGENCY LIGHT AND LAV D WHITE AND RED EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED THE LAMP IAW AMM 33-51-00, OPS CHECK PERFORMED.  OPS CHECK PASSED.
